# SDR AALA20110117LHR01

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 44,134 hours, 5,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 30 TO 44 INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK FOR EMERGENCY LIGHTS AT ROWS 30 TO 44.  OPS CHECK NORMAL.
